GoodSense Ibuprofen Tablets, 200 mg, Pain Reliever and Fever Reducer, 500 Count, Temporarily Relieves Minor Aches and Pains Due to: Headaches, Minor Pain of Arthritis, and the Common Cold

GoodSense Ibuprofen Tablets, 200 mg, Pain Reliever and Fever Reducer, 500 Count, Temporarily Relieves Minor Aches and Pains Due to: Headaches, Minor Pain of Arthritis, and the Common Cold

GoodSense Ibuprofen Tablets, 200 mg, Pain Reliever and Fever Reducer, 500 Count, Temporarily Relieves Minor Aches and Pains Due to: Headaches, Minor Pain of Arthritis, and the Common Cold Rating:
List Price: $8.49
Sale Price: $8.49
Availability: Usually ships in 24 hours
Eligible For Free Shipping

Product Description

Good sense ibuprofen tablets, pain reliever/fever reducer (nsaid), 200mg temporarily relieves minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold and menstrual cramps, temporarily reduces fever. Compare to the active ingredient of Advil ibuprofen tablets. This product is not manufactured or distributed by Wyeth consumer healthcare, distributor of Advil.

Details

  • ACTIVE INGREDIENT: GoodSense Ibuprofen Caplets 200 mg has an active ingredient of 200 mg of ibuprofen, which compares to the active ingredient in Advil Ibuprofen Caplets.
  • NSAID: Ibuprofen Caplets 200 mg is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides temporary pain relief.
  • USE: Ibuprofen Caplets temporarily relieve minor aches and pains due to headache, minor pain of arthritis, the common cold, and menstrual cramps.
  • FOR ADULTS AND CHILDREN 12 YEARS AND OVER: It is used as a pain reliever and fever reducer for adults and children 12 years and over.
  • PAIN RELIEVER AND FEVER REDUCER: GoodSense Ibuprofen Caplets 200 mg can be used for minor body aches and pains. Additionally, it can be used as a pain reliever and fever reducer.

Leave a Reply

Your email address will not be published. Required fields are marked *